BibTeX record journals/dam/Trojovsky07

download as .bib file

@article{DBLP:journals/dam/Trojovsky07,
  author    = {Pavel Trojovsk{\'{y}}},
  title     = {On some identities for the Fibonomial coefficients via generating
               function},
  journal   = {Discret. Appl. Math.},
  volume    = {155},
  number    = {15},
  pages     = {2017--2024},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.dam.2007.05.003},
  doi       = {10.1016/j.dam.2007.05.003},
  timestamp = {Thu, 20 Feb 2020 15:47:04 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/Trojovsky07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics